# SDR DALA2021031701518

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,639 hours, 40,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS - R1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: FOUND DEBRIS ON 1R GIRT BAR INDICATION SWITCH. CLEANED DEBRIS OPS CHK GOOD. (1754079)
